# SDR HNAA0400023

- Difficulty date: March 15, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 39,374 hours, 43,820 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 336710
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN CABIN.  MX FOUND SIDEWALL LIGHT BALLAST AT 4DF SMOKING.  DISCONNECTED AND SECURED POWER WIRE TO BALLAST IAW EO 8-33-04-0156.  INSPECTED FOR HIDDEN DAMAGE, NO DEFECTS NOTED.
